NCETM - 2017 (A. V. V. M Sri Pushpam College)

STABILITY ANALYSIS OF NEURAL NETWORK INVOLVING TIME V DELAY: LMI APPROACH
Author Name(s) :
S. Elizabeth & P. Priya
DOI :
http://doi.org/10.5281/zenodo.842834
UOI License :
http://u-o-i.org/1.01/14122015-IJCRME-/92975861

S. Elizabeth & P. Priya, “Stability Analysis of Neural Network Involving Time V Delay: LMI Approach”, International Journal of Current Research and Modern Education, Special Issue, July, Page Number 57-61, 2017.

Cite
No of Downloads : 188
No of Views :  
Page No: 57-61
ON NS-TOPOLOGICAL SPACES
Author Name(s) :
M. Gilbert Rani
DOI :
http://doi.org/10.5281/zenodo.842836
UOI License :
http://u-o-i.org/1.01/14122015-IJCRME-/57419990

M. Gilbert Rani, “On NS-Topological Spaces”, International Journal of Current Research and Modern Education, Special Issue, July, Page Number 62-64, 2017.

Cite
No of Downloads : 183
No of Views :  
Page No: 62-64
ON SOLVING FULLY FUZZY MULTI-OBJECTIVE LINEAR PROGRAMMING PROBLEM BY USING SYMMETRIC TRAPEZOIDAL FUZZY NUMBERS
Author Name(s) :
R. Sophia Porchelvi, S. Uma & R. Irene Hepzibah
DOI :
http://doi.org/10.5281/zenodo.842838
UOI License :
http://u-o-i.org/1.01/14122015-IJCRME-/81689566

R. Sophia Porchelvi, S. Uma & R. Irene Hepzibah, “On Solving Fully Fuzzy Multi-Objective Linear Programming Problem by Using Symmetric Trapezoidal Fuzzy Numbers”, International Journal of Current Research and Modern Education, Special Issue, July, Page Number 65-69, 2017.

Cite
No of Downloads : 137
No of Views :  
Page No: 65-69
A NEW PROPOSED METHOD FOR SOLVING INTUITIONISTIC FUZZY PARAMETRIC LINEAR COMPLIMENTARITY PROBLEMS
Author Name(s) :
Dr. R. Sophia Porchelvi & M. Umamaheswari
DOI :
http://doi.org/10.5281/zenodo.842840
UOI License :
http://u-o-i.org/1.01/14122015-IJCRME-/41942729

Dr. R. Sophia Porchelvi & M. Umamaheswari, “A New Proposed Method for Solving Intuitionistic Fuzzy Parametric Linear Complimentarity Problems”, International Journal of Current Research and Modern Education, Special Issue, July, Page Number 70-74, 2017.

Cite
No of Downloads : 159
No of Views :  
Page No: 70-74
SUPER MAGIC LABELING OF CYCLE, WHEEL AND Pn^2
Author Name(s) :
Dr. D. Ramprasad
DOI :
http://doi.org/10.5281/zenodo.842842
UOI License :
http://u-o-i.org/1.01/14122015-IJCRME-/32361821

Dr. D. Ramprasad, “Super Magic Labeling of Cycle, Wheel and ”, International Journal of Current Research and Modern Education, Special Issue, July, Page Number 75-78, 2017

Cite
No of Downloads : 147
No of Views :  
Page No: 75-78
SELECTION OF PATIENT FOR TREATMENT UNDER MULTI CRITERIA DECISION MAKING USING FUZZY LOGIC
Author Name(s) :
A. Venkatesh & G. Sivakumar
DOI :
http://doi.org/10.5281/zenodo.843532
UOI License :
http://u-o-i.org/1.01/14122015-IJCRME-/47679360

A. Venkatesh & G. Sivakumar, “Selection of Patient for Treatment under Multi Criteria Decision Making Using Fuzzy Logic”, International Journal of Current Research and Modern Education, Special Issue, July, Page Number 79-81, 2017.

Cite
No of Downloads : 143
No of Views :  
Page No: 79-81
STUDY OF STUDENT TEACHER RELATIONSHIP USING SPECIAL SIMPLE RESTRICTED AVERAGE FUZZY RELATIONAL MAPS (SSRAFRMs) MODEL
Author Name(s) :
S. Geethalakshmi
DOI :
http://doi.org/10.5281/zenodo.843534
UOI License :
http://u-o-i.org/1.01/14122015-IJCRME-/70453828

S. Geethalakshmi, “Study of Student Teacher Relationship Using Special Simple Restricted Average Fuzzy Relational Maps (SSRAFRMs) Model”, International Journal of Current Research and Modern Education, Special Issue, July, Page Number 82-87, 2017.

Cite
No of Downloads : 140
No of Views :  
Page No: 82-87
A STUDY ON GEOMETRIC INEQUALITIES
Author Name(s) :
R. Elakkiya & A. Panneer Selvam
DOI :
http://doi.org/10.5281/zenodo.843539
UOI License :
http://u-o-i.org/1.01/14122015-IJCRME-/67733272

R. Elakkiya & A. Panneer Selvam, “A Study on Geometric Inequalities”, International Journal of Current Research and Modern Education, Special Issue, July, Page Number 88-89, 2017.

Cite
No of Downloads : 167
No of Views :  
Page No: 88-89
SOLUTIONS OF SOME LINEAR DIOPHANTINE EQUATIONS
Author Name(s) :
P. Reka
DOI :
http://doi.org/10.5281/zenodo.843541
UOI License :
http://u-o-i.org/1.01/14122015-IJCRME-/85141242

P. Reka, “Solutions of Some Linear Diophantine Equations”, International Journal of Current Research and Modern Education, Special Issue, July, Page Number 90-91, 2017.

Cite
No of Downloads : 163
No of Views :  
Page No: 90-91
ENERGY OF A CYCLE AND ITS MIDDLE GRAPH
Author Name(s) :
K. Vimala & D. Navetha
DOI :
http://doi.org/10.5281/zenodo.843543
UOI License :
http://u-o-i.org/1.01/14122015-IJCRME-/79740807

K. Vimala & D. Navetha, “Energy of a Cycle and Its Middle Graph”, International Journal of Current Research and Modern Education, Special Issue, July, Page Number 92-94, 2017.

Cite
No of Downloads : 194
No of Views :  
Page No: 92-94